# SDR CALA9801414

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .15625 AND .09375 CRACK IN LT WING NR 4 SLAT LOWER TRAILING EDGE SKIN AT RADIUS OUTBOARD OF INBOARD TRACK, 36.5 INCHES FROM INBOARD END.  THE CRACK WAS STOP DRILLED.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-50-3, 51-10-2, AND 51-40-5.
